# SDR CA070208001

- Difficulty date: February 7, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 12,875 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7805013
- Condition: Damaged
- Location: Te Flap Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING WITH FLAPS SELECTED TO 45 DEGREES, THE CREW SELECTED FLAPS FROM 45 TO 20 DEGREES AND THE FLAPS DID NOT MOVE. CAPTAIN PUT THE FLAPS BACK TO 45 DEGREES. FECU (FLAPS ELECTRONIC CONTROL UNIT) CODES RETRIEVED BY MAINTENANCE POINTED OUT TO THE FLAP CONTROL LEVER WHICH WAS REPLACED. (TC NR 20070208001)
